MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH BRONCHOPART DLT LEFT, CARINA HOOK; TUBE, BRONCHIAL (W/WO CONNECT

TELEFLEX MEDICAL RUSCH BRONCHOPART DLT LEFT, CARINA HOOK; TUBE, BRONCHIAL (W/WO CONNECT
Model Number IPN047059
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported by the health care facility that: "the tip (lug) of the carlens 41 tube was against the balloon and did not deploy during intubation, even with the bronchial fiberscope.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH BRONCHOPART DLT LEFT, CARINA HOOK
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECT
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23094002
Report Number8040412-2025-00231
Device Sequence Number9226213
Product Code BTS
UDI-Device Identifier14026704344298
UDI-Public(01)14026704344298(11)241001(17)290930(10)40E24J4876(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN047059
Device Catalogue Number116101-000410
Device Lot Number40E24J4876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown